# SDR SWAA2022082231778

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF IS BROKEN ON THE AFT O/B END / [01] IDENTIFIED FLOOR PANEL 221BF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1.  REMOVED DAMAGED INSERTS; AND INSERTS IN THE REPAIR AREA IAW SRM 53-00-50-2R-1 PARAGRAPH 3.B  REMOVED A 2.5' X 17.5' AREA OF DELAMINATED CRACKED LOWER SKIN ONLY; AND REMOVED LOOSE PIECES OF CORE; AND CLEANED AREA. NO CONTAMINATION NOTED. OKAY TO APPLY POTTING TO EXPOSED CORE CELLS IAW SRM 53-00-50-2R-1 PARAGRAPH 3A.C-F.;FABRICATED REPAIR PLIES USING BMS9-3 ST1581 LOT#1493221-1 ALL IAW SRM 53-00-50-2R-1 PAR.3 H-K(1)(A)08] INSTALLED REPAIR PLIES WITH BMS8-201 LOT#AK2CP8139K AND VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2107 CAL DUE 09/2022 AND SET REPAIR TO CURE IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K(1)(B-C)L(1).;[10] CURED REPAIR PLIES USING THERMOMETER ID: ATS2208 CAL DUE: 10/2022. REMOVED VACUUM BAG AND TRIMMED REPAIR EDGES AND CLEANED IAW SRM 53-00-50-2R-1 PARAGRAPH M(1).[13] INSTALLED ALL PREVIOUSLY REMOVED INSERTS USING BMS5-107 LOT# AK1KP9159K IAW SRM 53-00-50-2R-1 PARAGRAPH 3.N; AND FOR INSERT IDENTIFICATION BAC DWG 141A5810 ID:0056.[15] FWD CABIN FLOOR PANEL 221BF WITH DAMAGE AT THE AFT O/B END WAS REPAIRED IAW SRM 53-00-50-2R-1 AND BAC DWG 141A5810 ID:0056.
